# SDR SWIA200412942

- Difficulty date: February 25, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 19,341 hours, 27,999 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0148
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,819 hours, 11,408 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

WHEN FIRST POWER UP A/C RECEIVED A CONTROL FAULT ON FLAP.  REPLACED FLAP CONTROL UNIT PER MM 27-50-00.  OPS CHECK OK.
